2013
DOI: 10.1590/s0100-736x2013000800012
| View full text |Cite
|
Sign up to set email alerts
|

Abstract: Pesq. Vet. Bras. 33(8):1016Bras. 33(8): -1020Bras. 33(8): , agosto 2013Bras. 33(8): 1016 RESUMO.-[Pseudoalergia relacionada à ativação do complemento em cães após administração intravenosa de uma formulação lipossomal de antimoniato de meglumina.] O crescente uso das nanotecnologias nas terapias avançadas tem permitido a observação de reações adversas específicas relacionadas às nanoestruturas. A toxicidade de uma nova formulação lipossomal de antimoniato de meglumina após dose única foi avaliada em cães co… Show more

Help me understand this report

Search citation statements

Order By: Relevance

Paper Sections

Select...
1

Citation Types

1
0
0

Year Published

2017
2017
2020
2020

Publication Types

Select...
1
1

Relationship

1
1

Authors

Journals

citations
Cited by 2 publications
(1 citation statement)
references
References 17 publications
1
0
0
Order By: Relevance
“…The only adverse effects observed due to the liposome formulations were transitory hypersensitivity reactions, which were more pronounced after treatment with the mixed-liposome formulation than after conventional liposomes. The hypersensitivity reactions after bolus intravenous administration of conventional liposomes are in agreement with our previous studies (6,7,14). Those are attributed to the activation of the complement system by the lipid vesicles in a phenomenon known as complement activation-related pseudoallergy (CARPA) (15).…”
Section: Discussionsupporting
confidence: 90%
“…The only adverse effects observed due to the liposome formulations were transitory hypersensitivity reactions, which were more pronounced after treatment with the mixed-liposome formulation than after conventional liposomes. The hypersensitivity reactions after bolus intravenous administration of conventional liposomes are in agreement with our previous studies (6,7,14). Those are attributed to the activation of the complement system by the lipid vesicles in a phenomenon known as complement activation-related pseudoallergy (CARPA) (15).…”
Section: Discussionsupporting
confidence: 90%